# SDR DALA2021031601501

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 66,279 hours, 26,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7581870) DURING INSPECTION FOUND RED EPATH LIGHT LENS MISSING SEAT 16D. REPLACED LENS OPS NORMAL OK FOR SERVICE.
